# SDR SIMA201136318

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 22,197 hours, 20,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING THE FA FLASHLIGHT WAS BROKE HOLDER.  REMOVED AND REPLACED FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECK GOOD.
